# SDR C2XA09IA216

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 24,291 hours, 23,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: M8182411
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE AFT SECTION OF AISLE PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BROKEN SPLICES, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
